# SDR DXTA200803040

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 1,513 hours, 1,425 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Heater
- Part number: 45AS66010019
- Part serial: 0448919
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,513 hours, 1,425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

HORIZ STAB FAIL ANNUNCIATOR LIGHT ILLUMINATED INFLIGHT.  T/S SYSTEM FOUND LT HEAT HORN IN-OP. REMOVED AND REPLACED LT HEATER HORN WITH NEW OPS CHECKS GOOD ALL WORK IAW MM 30-11-00.
